Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 4, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Feb 26, 2009, 12:43 PM CST for Putnam County, Missouri. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 26, 2009, 12:43 PM CST (18:43 UTC)
- Expired
- Feb 26, 2009, 1:15 PM CST
- In force
- 32 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
County Putnam County, MO
The radar
The Des Moines radar (KDMX), 146 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 26, 12:50 PM CST | HAIL 0.75 | 5 N Unionville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 6.7 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 261843 SVREAX MOC171-261915- /O.NEW.KEAX.SV.W.0004.090226T1843Z-090226T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1243 PM CST THU FEB 26 2009 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL PUTNAM COUNTY IN NORTH CENTRAL MISSOURI * UNTIL 115 PM CST * AT 1240 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES WEST OF UNIONVILLE...AND MOVING NORTHEAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... UNIONVILLE BY 1250 PM CST. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 4059 9275 4043 9308 4045 9332 4059 9312 TIME...MOT...LOC 1843Z 236DEG 38KT 4051 9311 $$ 19
2 follow-up statements
000 WWUS53 KEAX 261902 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 102 PM CST THU FEB 26 2009 MOC171-261915- /O.CON.KEAX.SV.W.0004.000000T0000Z-090226T1915Z/ PUTNAM MO- 102 PM CST THU FEB 26 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PUTNAM COUNTY UNTIL 115 PM CST... AT 1259 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR UNIONVILLE...MOVING NORTHEAST AT 45 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL PUTNAM COUNTY. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 4045 9316 4058 9298 4059 9275 4043 9308 TIME...MOT...LOC 1902Z 233DEG 41KT 4050 9298 $$ 19
000 WWUS53 KEAX 261915 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 115 PM CST THU FEB 26 2009 MOC171-261925- /O.EXP.KEAX.SV.W.0004.000000T0000Z-090226T1915Z/ PUTNAM MO- 115 PM CST THU FEB 26 2009 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUTNAM COUNTY HAS EXPIRED... AT 114 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 4045 9316 4058 9298 4059 9275 4043 9308 TIME...MOT...LOC 1915Z 233DEG 41KT 4059 9282 $$ 19
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 12:30 PM CST, 13 minutes earlier.
Area forecast discussion, Feb 26, 12:30 PM CST, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1230 PM CST THU FEB 26 2009 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /414 AM CST THU FEB 26 2009/ WATER VAPOR IMAGERY THIS MORNING SHOWS A ZONAL FLOW PREVAILING ACROSS THE CONUS. OF NOTE FOR THE FORECAST OVER THE NEXT TWO DAYS IS A BROAD SHORTWAVE THAT IS MOVING THROUGH THE INTERMOUNTAIN WEST THIS MORNING...WHILE FARTHER TO THE NORTHWEST A COMPACT CUTOFF LOW IS SWINGING ONSHORE ACROSS THE PACIFIC NORTHWEST. INFERRED IMAGERY HIGHLIGHTS AN AREA OF ENHANCED CLOUD TOP ACROSS THE DAKOTAS TAILING SOUTH INTO NORTHERN NEBRASKA. THIS LOOKS TO BE IN ASSOCIATION WITH STRONG UPPER LEVEL DIFFLUENCE FROM A COUPLED JET DYNAMIC BETWEEN THE JET THAT IS MOVING WITH THE ROCKY MOUNTAIN SHORTWAVE AND ANOTHER SMALLER JET ROTATING UNDER A LOW MOVING THROUGH THE HUDSON BAY. MEANWHILE...AT THE SURFACE...A BROAD LOW PRESSURE TROUGH IS DEVELOPING ACROSS THE FRONT RANGE IN RESPONSE TO THE SHORTWAVE MOVING THROUGH THE ROCKIES...WITH THREE HOUR PRESSURE FALLS MAXIMIZED ACROSS NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA. CLOSER TO HOME...SURFACE WINDS REMAIN FROM THE EAST ACROSS THE CWA THIS MORNING AS THE WARM FRONT IS STILL SOUTH OF OUR AREA. IN FACT...AS OF THIS DISCUSSION...THE FRONT AND 50+ DEGREE DEW POINTS ARE POISED JUST SOUTH OF THE CWA BORDER. RADAR SHOWS A BAND OF ACCAS SWINGING NORTHEAST THROUGH THE NORTHERN MISSOURI THIS MORNING...BUT SURFACE OBSERVATIONS INDICATE THAT NO PRECIPITATION HAS OCCURRED YET. THE ZONAL JET AND ASSOCIATED LOW AMPLITUDE ROCKY MOUNTAIN SHORTWAVE WILL MOVE INTO THE PLAINS TODAY WITH THE SURFACE LOW SPINNING UP AS IT MOVES THROUGH CENTRAL KANSAS. PRESSURE FALLS ACROSS NORTHERN KANSAS...AND THE LOCATION OF THE CENTER OF THE FRONT RANGE SURFACE LOW IN EASTERN COLORADO...BOTH POINT TOWARDS MORE OF A NAM LIKE SOLUTION THIS MORNING. HOWEVER...HAVE USED THE SREF MODEL FOR THIS FORECAST AS THE OPERATIONAL NAM-WRF LOOKS A TAD TOO FAR SOUTH...AND TOO WEAK...WITH THE SOLUTION IT OFFERS. ULTIMATELY THE SREF SOLUTION IS LOOKING LIKE A COMPROMISE BETWEEN THE GFS AND NAM-WRF SOLUTIONS. FOR TODAY...FRONT IS STILL EXPECTED TO MOVE GRADUALLY NORTH THIS MORNING DUE TO PRESSURE FALLS ACROSS THE CENTRAL PLAINS. IT SHOULD BE JUST NORTH OF THE MISSOURI RIVER BY THIS AFTERNOON. KEPT THE FOCUS OF OUR HIGHEST POPS IN NORTHEAST MISSOURI. COUPLED JET DYNAMIC GOING ON ACROSS THE DAKOTAS SHOULD BEGIN TO DECOUPLE AS THE NORTHERN JET MOVES NORTH OF THE GREAT LAKES AND THE ZONAL JET NOSES SOUTH INTO THE SOUTHERN PLAINS. STILL MODELS ADVERTISE DECENT ISENTROPIC LIFT BETWEEN THE 295K AND 300K SURFACES BETWEEN THESE JET FEATURES...WITH THE FOCUS BEING IN NORTH CENTRAL TO NORTHEASTERN MISSOURI AND POINTS FARTHER NORTH. HEDGED POPS DOWN A LITTLE ACROSS THE WESTERN EDGE OF THE FORECAST AREA AS A RESULT. CHARACTER OF THE THUNDERSTORMS TODAY WILL BE INTERESTING AS SHEAR WILL INCREASE SOMEWHAT THROUGH THE DAY AS A LOW LEVEL JET STRENGTHENS AHEAD OF THE SHORTWAVE. 0-3KM SHEAR VALUES FROM THE SREF RANGE THROUGH THE 30+ KNOT RANGE TODAY AS A RESULT. COUPLED WITH ELEVATED MU-CAPE VALUES OF 800-1000 J/KG...THERE STILL LOOKS TO BE THE POTENTLY FOR ELEVATED SEVERE THUNDERSTORMS SOUTH AND IN THE VICINITY OF THE WARM FRONT...ROUGHLY IN AREA FROM FROM KANSAS CITY TO KIRKSVILLE AND POINTS SOUTH. PRIMARY THREATS CONTINUE TO LOOK LIKE DAMAGING STRAIGHT-LINE WINDS AND POSSIBLY HAIL. AS THE COLD FRONT SWEEPS INTO THE NORTHWEST THIS AFTERNOON...MODEL SOUNDINGS INDICATE THAT MOISTURE ALOFT STARTS TO DISAPPEAR...LEAVING WHATS LEFT TRAPPED BELOW H7. THEREFORE...HAVE CONTINUED THE PREVIOUS FORECASTS TREND OF TAPERING OFF THE THUNDERSTORM CHANCES TO RAIN SHOWERS AS THE FRONT MOVES THROUGH...WITH ONLY SHOWERS LEFT IN THE FORECAST AREA AFTER 00Z. OTHERWISE FOR THE FORECAST...ONLY OTHER NOTE WORTHY CHANGE WAS TO THE TIMING AND POPS ASSOCIATED WITH THE PACIFIC NORTHWEST SHORTWAVE THAT WILL MOVE THROUGH THE CENTRAL PLAINS FRIDAY NIGHT AND SATURDAY. GENERAL CONSENSUS BETWEEN THE SHORT AND MID RANGE MODELS INDICATES THAT SNOW MAY START NOSING INTO NORTHWEST MISSOURI FRIDAY EVENING...WHICH IS SLIGHTLY FASTER THAN PREVIOUSLY THOUGHT. BUMPED SNOW POPS INTO THE LIKELY RANGE FOR THE AFTER MIDNIGHT HOURS OF FRIDAY THROUGH NOON SATURDAY FROM NORTHWEST MISSOURI THROUGH NORTHEAST AND CENTRAL MISSOURI. CURRENT THOUGHTS ON SNOWFALL TOTALS ARE THAT ONLY 1 TO 2 INCHES OF ACCUMULATION IS POSSIBLE AS THE QUICK MOVEMENT OF THE SHORTWAVE WITH LIMIT THE RESIDENCE TIME OF THE SNOW BANDS ACROSS OUR PORTION OF MISSOURI. CUTTER && .AVIATION... SFC LOW JUST WEST OF KTOP WILL MOVE TOWARDS TERMINAL CORRIDOR IN THE NEXT COUPLE HOURS. LIFR VSBY AND CIGS HAVE BEGUN TO IMPROVE SIGNIFICANTLY AS WINDS JUST ABOVE THE SFC HAVE VEERED...AND ENTRAINED DRIER AIR INTO THE BOUNDARY LAYER. SCT SHRA WILL CUT THROUGH THE TERMINALS IN THE NEXT 3 HOURS...WITH THE POSSIBILITY OF AN ISOLD EMBEDDED CB. STRONGER COLD FRONTAL PUSH WILL CLEAR PRECIP CHANCES...WITH SOME SHORT PERIODS WHERE CIGS COULD RISE TO VFR BEFORE FALLING BACK INTO MVFR CATEGORY AS LOWER CIGS SPILL SOUTH FROM NEBRASKA. PERIODS OF MVFR/VFR EXPECTED OVERNIGHT...THOUGH CONFIDENCE IN TIMING OF ANY CATEGORY CHANGE IS QUITE LOW. 21 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Feb 26, 6:10 AM CST, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 610 AM CST THU FEB 26 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 712 AM CST THU FEB 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A FRONTAL BOUNDARY WILL MOVE NORTH THROUGH THE MORNING AND EARLY AFTERNOON HOURS STALLING NORTH OF THE MISSOURI RIVER EARLY THIS AFTERNOON. AS A RESULT...SHOWERS AND ELEVATED THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY...WITH THE AFTERNOON HOURS HAVING THE BEST CHANCE FOR THUNDERSTORMS. THE FOCUS OF THE FRONT WILL MAKE THUNDERSTORM ACTIVITY MOST LIKELY TO OCCUR ACROSS AREAS ALONG AND EAST OF A LINE RUNNING FROM MARYVILLE TO ODESSA TO SEDALIA....WITH CHANCES INCREASING RAPIDLY AS YOU MOVE THROUGH NORTHEAST MISSOURI. THERE WILL BE A THREAT OF SEVERE ACTIVITY WITH ANY OF THE THUNDERSTORMS THAT OCCUR THIS AFTERNOON ACROSS AREAS SOUTH OF AN OLATHE TO KIRKSVILLE LINE. HOWEVER...ONCE AGAIN...WITH THE BEST THREAT FOR THUNDERSTORM ACTIVITY LOCATED ACROSS THE NORTHEAST CORNER OF THE OUTLOOK AREA...FROM KIRKSVILLE SOUTH THROUGH CARROLLTON AND FAYETTE...THIS IS WHERE THE GREATEST POTENTIAL FOR SEVERE WEATHER WILL BE FOCUSED. MARGINALLY LARGE HAIL AND BRIEF BUT DAMAGING WIND GUSTS WILL BE THE PRIMARY SEVERE THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LIGHT SNOW REMAINS POSSIBLE ON LATE FRIDAY NIGHT THROUGH SATURDAY. THE THREAT OF SNOW DEPENDS UPON THE TRACK OF AN UPPER LEVEL LOW PRESSURE SYSTEM WHICH WILL MOVE SOUTHEAST OUT OF THE NORTHERN ROCKIES. ANY ACCUMULATION APPEARS TO BE LIGHT AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THIS AFTERNOON SOUTH OF AN OLATHE KANSAS TO KIRKSVILLE LINE. CUTTER
In the hours before
Special weather statement, Feb 26, 9:46 AM CST, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 946 AM CST THU FEB 26 2009 MOZ024-025-032-261615- CHARITON-LINN-MACON- 946 AM CST THU FEB 26 2009 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN CHARITON...SOUTHEASTERN LINN AND WESTERN MACON COUNTIES UNTIL 1015 AM CST... AT 941 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MARCELINE...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL IS EXPECTED WITH THIS STORM. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN CHARITON... SOUTHEASTERN LINN AND WESTERN MACON COUNTIES...INCLUDING THE TOWNS OF MARCELINE...BUCKLIN...NEW CAMBRIA AND ETHEL. 19
Local storm report, Feb 26, 9:53 AM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
953 AM CST THU FEB 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HAIL MARCELINE 39.72N 92.95W
02/26/2009 E0.50 INCH LINN MO AMATEUR RADIO
HAIL SMALLER THAN DIMES
&&
MJLocal storm report, Feb 26, 10:15 AM CST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1015 AM CST THU FEB 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM HAIL 2 S BUCKLIN 39.75N 92.89W
02/26/2009 E0.75 INCH LINN MO AMATEUR RADIO
DIME SIZE HAIL AT US36 MO129.
&&
MJSpecial weather statement, Feb 26, 10:23 AM CST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1023 AM CST THU FEB 26 2009 MOZ025-261700- MACON- 1023 AM CST THU FEB 26 2009 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL MACON COUNTY UNTIL 1100 AM CST... AT 1018 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF CALLAO...OR 8 MILES NORTHWEST OF MACON...MOVING NORTHEAST AT 40 MPH. AT 955 AM CST DIME SIZE HAI WAS REPORTED JUST SOUTH OF BUCKLIN WITH THIS STORM. DIME SIZE HAIL IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... ATLANTA BY 1030 AM CST. 19
Special weather statement, Feb 26, 11:54 AM CST, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1154 AM CST THU FEB 26 2009 MOZ005>007-261830- HARRISON-MERCER-PUTNAM- 1154 AM CST THU FEB 26 2009 ...SIGNIFICANT WEATHER ALERT FOR EASTERN HARRISON...NORTHERN MERCER AND NORTHWESTERN PUTNAM COUNTIES UNTIL 1230 PM CST... AT 1150 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RIDGEWAY TO PRINCETON...MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... CAINSVILLE BY NOON CST. MERCER BY 1210 PM CST. THE TOWN OF SOUTH LINEVILLE IS ALSO IN THE PATH OF THESE STORMS. 19
Special weather statement, Feb 26, 12:28 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1228 PM CST THU FEB 26 2009 MOZ007-261915- PUTNAM- 1228 PM CST THU FEB 26 2009 ...SIGNIFICANT WEATHER ALERT FOR PUTNAM COUNTY UNTIL 115 PM CST... AT 1225 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF MERCER...OR 16 MILES NORTHWEST OF MILAN...MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... UNIONVILLE BY 1245 PM CST. THE TOWN OF LUCERNE IS ALSO IN THE PATH OF THIS STORM. 19
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 4:32 PM CST | Severe Thunderstorm Warning | EAX | Henry | 28 min |
| Feb 26, 4:54 PM CST | Severe Thunderstorm Warning | EAX | Pettis | 36 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.